# SDR ERAA097508

- Difficulty date: July 24, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 8,653 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MAKING METAL.  INSTALLED SERVICEABLE GEARBOX AND COMPRESSOR, C/W CEB-A-1392, C/W E CHECK INSPECTION.
